Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spectral manifolds of bounded $ S$-decomposable operators


Author: Kôtarô Tanahashi
Journal: Proc. Amer. Math. Soc. 102 (1988), 939-944
MSC: Primary 47B40; Secondary 47A05
DOI: https://doi.org/10.1090/S0002-9939-1988-0934871-1
MathSciNet review: 934871
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove some properties of spectral manifolds of a bounded $ S$-decomposable operator on a complex Banach space. Also, we prove a new characterization of $ S$-decomposability.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B40, 47A05

Retrieve articles in all journals with MSC: 47B40, 47A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0934871-1
Keywords: $ S$-decomposable operator, spectral manifold
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society